About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 312479, 10 pages
http://dx.doi.org/10.1155/2013/312479
Research Article

Berinde-Type Generalized Contractions on Partial Metric Spaces

1Department of Mathematics, College of Education of Jubail, Dammam University, Saudi Arabia
2Laboratoire Physique Mathmaétique, Fonctions Spéciales et Applications (MAPSFA) LR11ES35, Université de Sousse, Ecole Supérieure des Sciences et de Technologie de Hammam Sousse, Rue Lamine el Abbassi, 4011 Hammam Sousse, Tunisia
3Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 21 October 2012; Accepted 4 December 2012

Academic Editor: Abdul Latif

Copyright © 2013 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Dejan Ilic, and Vladimir Pavlovic, “Three extensions of Ciric quasicontraction on partial metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Chuanxi Zhu, and Chunfang Chen, “Fixed point theorems for weakly C-contractive mappings in partial metric spaces,” Fixed Point Theory And Applications, pp. 1–16, 2013. View at Publisher · View at Google Scholar
  • Fawzia Shaddad, Mohd Salmi Md Noorani, and Saud M. Alsulami, “Common fixed-point results for generalized Berinde-type contractions which involve altering distance functions,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar